It is required to pay attention to the combined use of Azithril with such substances as warfarin, digoxin, theophylline with ergotamine and carbamazepine, and in addition terfenadine and phenytoin with cyclosporin and triazolam. This is necessary, because macrolides can enhance the properties of the above drugs.
Azithromycin is not synthesized with enzymes of the hemoprotein system 450, which differs from most macrolide antibiotics.
Linkomycins reduce the properties of azithromycin, and chloramphenicol with tetracycline on the contrary - increase. The drug has no pharmaceutical compatibility with the substance of heparin.
It is required to use with caution the drug in combination with other means that can prolong the QT-interval.
Studies on the effect of antacids on the pharmacokinetic parameters of azithromycin showed no change in bioavailability, but a decrease in the peak level of the substance inside the plasma (by 30%) was observed. In the case of taking cimetidine 2 hours before the use of azithromycin, the pharmacokinetics of the latter did not change. Antacids can inhibit the absorption of azithromycin. It is required to withstand a gap of at least 2 hours between the use of Azitral and antacid.
Combination of a drug with warfarin or with anticoagulants coumarinovogo number (oral form) increases the likelihood of bleeding. Therefore, during the period of therapy, it is required to constantly monitor the indices of PTV.
The combination of a single dose of zidovudine at a dose of 1000 mg and repeated use of azithromycin 600 or 1200 mg did not affect the pharmacokinetics of zidovudine within the plasma or its (and its glucuronic degradation products) excretion with urine. However, the use of azithromycin increased phosphorylated zidovudine (a drug-active degradation product) inside mononuclear cells in the peripheral blood stream.
Taking Azitral with rifabutin does not change the indices of these drugs inside the plasma. However, people who used them together sometimes developed neutropenia. But it must be taken into account that the disorder was caused by the use of rifabutin, it could not be linked with the use of azithromycin.